MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-27702-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "(b)(6) 2025, the doctor found swg kinked during insertion." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, opened cvc kit for analysis.No obvious signs of use were observed.The guide wire was removed from the tubing, and no obvious kinks or bends were observed.Microscopic examination confirmed that the j-bend is intact, and the distal and proximal welds are full and spherical.No other defects or anomalies were observed on the guide wire nor the tubing.The guide wire length measured 602mm, which is within the specification limits of 596mm-604mm per the guide wire product drawing.The guide wire outer diameter measured 0.800mm, which is within the specification limits of 0.788mm-0.826mm per the guide wire product drawing.The guide wire was passed through the returned ars/introducer needle subassembly.No resistance was encountered as the guide wire passed completely through the subassembly.Performed per ifu statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".A manual tug test confirmed that the distal and proximal welds are secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The report of a kinked guide wire could not be confirmed through analysis of the returned sample.Visual analysis did not reveal any kinks/bends on the guide wire.Likewise, the sample met all relevant dimensional and functional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23334729
Report Number3006425876-2025-00949
Device Sequence Number21463654
Product Code FOZ
UDI-Device Identifier00801902102362
UDI-Public(01)00801902102362(11)240826(17)260729(10)71F24H0866(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Catalogue NumberCS-27702-E
Device Lot Number71F24H0866
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown